Consistent abundance distributions of marine fishes in an old, climatically buffered, infertile seascape
Title: | Consistent abundance distributions of marine fishes in an old, climatically buffered, infertile seascape |
---|---|
Authors: | Langlois, Timothy J., Radford, Ben T., Van Niel, Kimberley P., Meeuwig, Jessica J., Pearce, Alan F., Rousseaux, Cecile S. G., Kendrick, Gary A., Harvey, Euan S. |
Source: | Global Ecology and Biogeography, 2012 Sep 01. 21(9/10), 886-897. |
Access URL: | http://dx.doi.org/10.1111/j.1466-8238.2011.00734.x |
Database: | JSTOR Journals |
ISSN: | 1466822X |
---|---|
DOI: | 10.1111/j.1466-8238.2011.00734.x |
Published in: | Global Ecology and Biogeography |
Language: | English |